Fibro mom, you are NOT alone. I started Cymbalta, 30 mg, stayed on it for 30 days, then titrated to 60 mg in the AM and I had such severe diarrhea, seriously, I thought I would never leave the house again. I don't want to get too descriptive for those with weak stomachs, let's just say I had absolutely no control. I seriously considered buying Depends and before the Cymbalta, I NEVER had a problem. I told my psychiatrist and she told me to take 30 mg in the AM and 30 in the PM. Guess what? NO different. This went on for about six weeks. Don't ask why I was SO stupid to continue. I guess I thought, hoped? it would subside. Went back to psychiatrist and she switched me to Pristiq and told me NO WAY would the same thing happen. Guess what? SAME THING HAPPENED. That is when I got off antidepressants. I was actually MORE depressed when I was on them besides the bowel issues. I began psychotherapy and thankfully my therapist has been wonderful. No, I'm not "cured" of depression, but I am learning how to manage it, she is giving, teaching me the tools, how to work through it. I also have severe anxiety which I have yet been able to really get a grip on without the use of meds, but I also have a mother with Alzheimer's who is in a skilled care facility and I am her power of attorney and responsible for her care. It's been a nightmare, every single day something else happens, she falls all the time, fights with the staff, etc, etc. So I have come to realize that my anxiety will not go away as long as she is alive, I am sorry to say. I know how awful that sounds, but it's true.